REAL

Items where Author is "Azizbayov, Elvin"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Mehraliyev, Yashar and Azizbayov, Elvin (2021) A time-nonlocal inverse problem for a hyperbolic equation with an integral overdetermination condition. Electronic Journal of Qualitative Theory of Differential Equations, 2021 (28). pp. 1-12. ISSN 1417-3875

This list was generated on Sat Oct 23 21:51:29 2021 CEST.